RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 569–571 (Mi dan39172)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Almost similarity of pseudodifferential systems on a circle

G. V. Rozenblum

Leningrad State University

Full text: PDF file (459 kB)

Bibliographic databases:
Presented: А. Д. Александров
Received: 27.01.1975

Citation: G. V. Rozenblum, “Almost similarity of pseudodifferential systems on a circle”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 569–571

Citation in format AMSBIB
\Bibitem{Roz75}
\by G.~V.~Rozenblum
\paper Almost similarity of pseudodifferential systems on a circle
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 569--571
\mathnet{http://mi.mathnet.ru/dan39172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0388465}
\zmath{https://zbmath.org/?q=an:0324.35081}


Linking options:
  • http://mi.mathnet.ru/eng/dan39172
  • http://mi.mathnet.ru/eng/dan/v223/i3/p569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, B. A. Amosov, “Elliptic pseudodifferential matrix operators on a closed curve”, Funct. Anal. Appl., 15:3 (1981), 217–219  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:41
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020